Alert archive / Idaho / Red Flag Warnings in 2012
Red Flag Warning 9, NWS Boise, ID
NWS Boise, ID issued this red flag warning at Jul 7, 2012, 12:36 PM MDT. It took effect at Jul 8, 2012, 1:00 PM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jul 7, 2012, 12:36 PM MDT (18:36 UTC)
- In effect from
- Jul 8, 2012, 1:00 PM MDT
- Expired
- Jul 8, 2012, 10:00 PM MDT
- In force
- 9 hr
- Issued by
- NWS Boise, ID
The text
As transmitted, in the capitals the NWS used until 2016.
940 WWUS85 KBOI 071836 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1236 PM MDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FOR LIGHTNING FOR OWYHEE MOUNTAINS...WESTERN TWIN FALLS BLM AND VALE BLM FROM NOON MDT TODAY TO 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY FOR LIGHTNING FOR SOUTHERN BOISE BLM...VALE BLM AND...BURNS BLM... SCATTERED THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AS MONSOONAL MOISTURE WILL COMBINE WITH AFTERNOON INSTABILITY. THE MAJORITY ACTIVITY WILL BE FOCUSED ACROSS THE WESTERN TWIN FALLS AND OWYHEE MOUNTAIN ZONES. THUNDERSTORMS WILL BE MOSTLY WET WITH UP TO HALF AN INCH OF RAIN POSSIBLE WITHIN THE STORM CORE. WIND GUSTS UP TO 50 MPH SMALL HAIL AND ABUNDANT LIGHTNING ARE ALSO POSSIBLE WITH THESE STORMS. SCATTERED WET THUNDERSTORMS ARE EXPECTED AGAIN ON SUNDAY BUT THEY WILL BE SHIFTED WESTWARD ACROSS SOUTHEAST OREGON AND SOUTHERN BOISE BLM. IDZ419-ORZ637-080300- /O.NEW.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ /O.CON.KBOI.FW.W.0008.000000T0000Z-120708T0300Z/ OWYHEE MOUNTAINS-VALE BLM- 1236 PM MDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS... WHICH ARE FIRE WEATHER ZONES 418 AND 419... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY FOR LIGHTNING FOR OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 419 AND 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS EXPECTED AGAIN ON SUNDAY. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ ORZ636-080300- /O.NEW.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ BURNS BLM- 1136 AM PDT SAT JUL 7 2012 ...RED FLAG WARNING IN EFFECT FROM NOON TO 9 PM PDT SUNDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS EXPECTED SUNDAY AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ418-080300- /O.CON.KBOI.FW.W.0008.000000T0000Z-120708T0300Z/ WESTERN TWIN FALLS BLM- 1236 PM MDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING FOR LIGHTNING FOR WESTERN TWIN FALLS BLM AND OWYHEE MOUNTAINS... WHICH ARE FIRE WEATHER ZONES 418 AND 419... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS THIS AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
5 follow-up statements
054 WWUS85 KBOI 080301 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 901 PM MDT SAT JUL 7 2012 ...RED FLAG WARNING EXPIRES FOR LIGHTNING FOR OWYHEE MOUNTAINS...WESTERN TWIN FALLS BLM AND VALE BLM FROM NOON MDT TODAY TO 9 PM MDT THIS EVENING... ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY FOR LIGHTNING FOR SOUTHERN BOISE BLM...VALE BLM AND...BURNS BLM... SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN LATE SUNDAY IDZ419-ORZ637-081115- /O.EXP.KBOI.FW.W.0008.000000T0000Z-120708T0300Z/ /O.CON.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ OWYHEE MOUNTAINS-VALE BLM- 901 PM MDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY FOR LIGHTNING FOR OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 419 AND 637... ...RED FLAG WARNING HAS EXPIRED FOR LIGHTNING FOR OWYHEE MOUNTAINS AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 419 AND 637... THE RED FLAG WARNING IS NO LONGER IN EFFECT. A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY. THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 1 PM TO 10 PM MDT SUNDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS EXPECTED AGAIN ON SUNDAY. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ418-080415- /O.EXP.KBOI.FW.W.0008.000000T0000Z-120708T0300Z/ WESTERN TWIN FALLS BLM- 901 PM MDT SAT JUL 7 2012 ...RED FLAG WARNING HAS EXPIRED FOR LIGHTNING FOR WESTERN TWIN FALLS BLM...WHICH IS FIRE WEATHER ZONE 418... THE RED FLAG WARNING IS NO LONGER IN EFFECT. THUNDERSTORMS ARE DYING OUT. $$ ORZ636-081115- /O.CON.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ BURNS BLM- 801 PM PDT SAT JUL 7 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... A RED FLAG WARNING REMAINS IN EFFECT FROM NOON TO 9 PM PDT SUNDAY. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS EXPECTED SUNDAY AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
232 WWUS85 KBOI 080943 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 343 AM MDT SUN JUL 8 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT TODAY FOR LIGHTNING FOR SOUTHERN BOISE BLM...VALE BLM...AND BURNS BLM... SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN LATE TODAY IDZ419-ORZ636-637-082000- /O.CON.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 343 AM MDT SUN JUL 8 2012 /243 AM PDT SUN JUL 8 2012/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MDT /NOON PDT/ THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING FOR GUSTY WINDS AND LOW RELATIVE HUMIDITIES FOR OWYHEE MOUNTAINS...BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 419...636 AND 637... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MDT /NOON PDT/ THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS THIS AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS EXPECTED AGAIN ON SUNDAY. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ W
898 WWUS85 KBOI 081341 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 741 AM MDT SUN JUL 8 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT TODAY FOR LIGHTNING FOR SOUTHERN BOISE BLM...VALE BLM...AND BURNS BLM... SCATTERED THUNDERSTORMS ARE EXPECTED AGAIN LATE TODAY. IDZ419-ORZ636-637-090400- /O.CON.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ OWYHEE MOUNTAINS-BURNS BLM-VALE BLM- 741 AM MDT SUN JUL 8 2012 /641 AM PDT SUN JUL 8 2012/ ...RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MDT /NOON PDT/ THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING FOR LIGHTNING FOR SOUTHERN BOISE BLM...BURNS BLM AND VALE BLM...WHICH ARE FIRE WEATHER ZONES 419...636 AND 637... A RED FLAG WARNING REMAINS IN EFFECT FROM 1 PM MDT /NOON PDT/ THIS AFTERNOON TO 10 PM MDT /9 PM PDT/ THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED WET THUNDERSTORMS THIS AFTERNOON AND EVENING. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ L
781 WWUS85 KBOI 081856 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 1256 PM MDT SUN JUL 8 2012 ...RED FLAG WARNING IN EFFECT FROM 1 PM TO 10 PM MDT TODAY FOR LIGHTNING FOR SOUTHERN BOISE BLM...VALE BLM...AND BURNS BLM... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY FOR LIGHTNING FOR VALE BLM...NORTHERN BOISE BLM AND THE PAYETTE NATIONAL FOREST /BELOW 4500 FEET/... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LIGHTNING FOR TREASURE VALLEY AND SOUTHERN BOISE BLM... SCATTERED THUNDERSTORMS CONTINUE TODAY AND WILL REDEVELOP EARLY ON MONDAY...MAINLY AFFECTING NORTHERN VALE BLM...BOISE BLM ZONES AND PAYETTE NATIONAL FOREST. THUNDERSTORM DEVELOPMENT IS ASSOCIATED THE STRONG TROUGH OFF THE OREGON COAST WHICH IS FORECAST TO MOVE INLAND ACROSS THE PACIFIC NORTHWEST MONDAY. THUNDERSTORMS WILL BE SIMILAR TO THE PREVIOUS FEW DAYS WITH ABUNDANT LIGHTNING...BRIEF HEAVY RAIN...SMALL HAIL AND GUSTY OUTFLOW WINDS UP TO 50 MPH. LOWER CONFIDENCE IN THUNDERSTORMS COVERAGE ACROSS BOISE BLM ZONES 408 AND 419 BASED ON THE CURRENT FORECAST TRACK OF THE TROUGH. ORZ637-090400- /O.NEW.KBOI.FW.W.0010.120709T1600Z-120710T0300Z/ /O.CON.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ VALE BLM- 1256 PM MDT SUN JUL 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. BRIEF HEAVY RAIN IS EXPECTED UNDERNEATH THE STORM CORE. SCATTERED THUNDERSTORMS CONTINUING EARLY MONDAY MAINLY ACROSS THE NORTHERN HALF OF VALE BLM. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ400-090400- /O.NEW.KBOI.FW.W.0010.120709T1600Z-120710T0300Z/ NORTHERN BOISE BLM- 1256 PM MDT SUN JUL 8 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY FOR LIGHTNING FOR NORTHERN BOISE BLM...WHICH IS FIRE WEATHER ZONE 400... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS EARLY MONDAY AFTERNOON THROUGH MONDAY EVENING. BRIEF HEAVY RAIN IS EXPECTED UNDERNEATH THE STORM CORE. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ401-402-090400- /O.NEW.KBOI.FW.W.0010.120709T1600Z-120710T0300Z/ WESTERN PAYETTE NATIONAL FOREST-EASTERN PAYETTE NATIONAL FOREST- 1256 PM MDT SUN JUL 8 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY FOR LIGHTNING FOR WESTERN PAYETTE NATIONAL FOREST AND EASTERN PAYETTE NATIONAL FOREST BELOW 4500 FEET...WHICH ARE FIRE WEATHER ZONES 401 AND 402... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A RED FLAG WARNING FOR LIGHTNING...WHICH IS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS EARLY MONDAY AFTERNOON THROUGH MONDAY EVENING. BRIEF HEAVY RAIN IS EXPECTED UNDERNEATH THE STORM CORE. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ419-090400- /O.NEW.KBOI.FW.A.0006.120709T1600Z-120710T0300Z/ /O.CON.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ OWYHEE MOUNTAINS- 1256 PM MDT SUN JUL 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING FOR LIGHTNING FOR OWYHEE MOUNTAINS...WHICH IS FIRE WEATHER ZONE 419... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LIGHTNING FOR OWYHEE MOUNTAINS...WHICH IS FIRE WEATHER ZONE 419... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. A RED FLAG WARNING REMAINS IN EFFECT UNTIL 10 PM MDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. BRIEF HEAVY RAIN IS EXPECTED UNDERNEATH THE STORM CORE. SLIGHT CHANCE FOR THUNDERSTORMS EARLY MONDAY. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE LIKELY TODAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ORZ636-090400- /O.CON.KBOI.FW.W.0009.120708T1900Z-120709T0400Z/ BURNS BLM- 1156 AM PDT SUN JUL 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... A RED FLAG WARNING REMAINS IN EFFECT UNTIL 9 PM PDT THIS EVENING. * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS THIS AFTERNOON AND EVENING. BRIEF HEAVY RAIN IS EXPECTED UNDERNEATH THE STORM CORE. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ408-090400- /O.NEW.KBOI.FW.A.0006.120709T1600Z-120710T0300Z/ TREASURE VALLEY- 1256 PM MDT SUN JUL 8 2012 ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LIGHTNING FOR TREASURE VALLEY...WHICH IS FIRE WEATHER ZONE 408... THE NATIONAL WEATHER SERVICE IN BOISE HAS ISSUED A FIRE WEATHER WATCH FOR LIGHTNING...WHICH IS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING. * THUNDERSTORMS...THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ L
059 WWUS85 KBOI 090353 RFWBOI URGENT - FIRE WEATHER MESSAGE NATIONAL WEATHER SERVICE BOISE ID 953 PM MDT SUN JUL 8 2012 ...RED FLAG WARNING IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY FOR LIGHTNING FOR VALE BLM...NORTHERN BOISE BLM AND THE PAYETTE NATIONAL FOREST /BELOW 4500 FEET/... ...FIRE WEATHER WATCH IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LIGHTNING FOR TREASURE VALLEY AND SOUTHERN BOISE BLM... SCATTERED THUNDERSTORMS WILL REDEVELOP MONDAY...MAINLY AFFECTING NORTHERN VALE BLM...BOISE BLM ZONES AND PAYETTE NATIONAL FOREST. THUNDERSTORM DEVELOPMENT IS ASSOCIATED THE STRONG TROUGH OFF THE OREGON COAST WHICH IS FORECAST TO MOVE INLAND ACROSS OREGON TO CENTRAL IDAHO MONDAY. THUNDERSTORMS WILL BE SIMILAR TO THE PREVIOUS FEW DAYS WITH ABUNDANT LIGHTNING...BRIEF HEAVY RAIN...HAIL AND GUSTY OUTFLOW WINDS UP TO 50 MPH. BOISE BLM ZONES 408 AND 419 WILL BE ON THE SOUTHERN END OF THE TROUGH BASED ON THE LATEST FORECAST TRACK SO CONFIDENCE IN COVERAGE OF LIGHTNING REMAINS LOWER ACROSS THE BOISE BLM ZONES 408 AND 419 THAN THE REST OF THE AREA SO WILL LEAVE THE WATCH AS IS FOR NOW. ORZ637-091530- /O.EXP.KBOI.FW.W.0009.000000T0000Z-120709T0400Z/ /O.CON.KBOI.FW.W.0010.120709T1600Z-120710T0300Z/ VALE BLM- 953 PM MDT SUN JUL 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT 9 PM PDT THIS EVENING FOR LIGHTNING FOR VALE BLM...WHICH IS FIRE WEATHER ZONE 637... * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS MONDAY MAINLY NORTH HALF OF VALE BLM. BRIEF HEAVY RAIN IS EXPECTED UNDERNEATH STORM CORES. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE LIKELY. * HAIL IS POSSIBLE UNDERNEATH STRONGER STORM CORES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ419-091530- /O.EXP.KBOI.FW.W.0009.000000T0000Z-120709T0400Z/ /O.CON.KBOI.FW.A.0006.120709T1600Z-120710T0300Z/ OWYHEE MOUNTAINS- 953 PM MDT SUN JUL 8 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LIGHTNING FOR OWYHEE MOUNTAINS...WHICH IS FIRE WEATHER ZONE 419... ...RED FLAG WARNING WILL EXPIRE AT 10 PM MDT THIS EVENING FOR LIGHTNING FOR OWYHEE MOUNTAINS...WHICH IS FIRE WEATHER ZONE 419... * THUNDERSTORMS...ABUNDANT LIGHTNING POSSIBLE WITH WIDELY SCATTERED THUNDERSTORMS MONDAY. BRIEF HEAVY RAIN IS EXPECTED UNDERNEATH STORM CORES. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE POSSIBLE MONDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ ORZ636-090500- /O.EXP.KBOI.FW.W.0009.000000T0000Z-120709T0400Z/ BURNS BLM- 853 PM PDT SUN JUL 8 2012 ...RED FLAG WARNING WILL EXPIRE AT 9 PM PDT THIS EVENING FOR LIGHTNING FOR BURNS BLM...WHICH IS FIRE WEATHER ZONE 636... THUNDERSTORMS HAVE LIFTED NORTH AND DECREASED IN COVERAGE. $$ IDZ402-091530- /O.EXT.KBOI.FW.W.0010.120709T1600Z-120709T1800Z/ EASTERN PAYETTE NATIONAL FOREST- 953 PM MDT SUN JUL 8 2012 ...RED FLAG WARNING NOW IN EFFECT FROM 10 AM TO NOON MDT MONDAY FOR LIGHTNING FOR EASTERN PAYETTE NATIONAL FOREST...WHICH IS FIRE WEATHER ZONE 402... * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS EARLY MONDAY AFTERNOON THROUGH MONDAY EVENING. BRIEF HEAVY RAIN IS EXPECTED UNDERNEATH STORM CORES. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ400-401-091530- /O.CON.KBOI.FW.W.0010.120709T1600Z-120710T0300Z/ NORTHERN BOISE BLM-WESTERN PAYETTE NATIONAL FOREST- 953 PM MDT SUN JUL 8 2012 ...RED FLAG WARNING REMAINS IN EFFECT FROM 10 AM TO 9 PM MDT MONDAY FOR LIGHTNING FOR NORTHERN BOISE BLM AND WESTERN PAYETTE NATIONAL FOREST...WHICH ARE FIRE WEATHER ZONES 400 AND 401... * THUNDERSTORMS...ABUNDANT LIGHTNING WITH SCATTERED THUNDERSTORMS EARLY MONDAY AFTERNOON THROUGH MONDAY EVENING. BRIEF HEAVY RAIN IS EXPECTED UNDERNEATH STORM CORES. * OUTFLOW WINDS...OUTFLOW WINDS OF 30 TO 50 MPH ARE LIKELY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES WILL CREATE EXPLOSIVE FIRE GROWTH POTENTIAL. && $$ IDZ408-091530- /O.CON.KBOI.FW.A.0006.120709T1600Z-120710T0300Z/ TREASURE VALLEY- 953 PM MDT SUN JUL 8 2012 ...FIRE WEATHER WATCH REMAINS IN EFFECT FROM MONDAY MORNING THROUGH MONDAY EVENING FOR LIGHTNING FOR TREASURE VALLEY...WHICH IS FIRE WEATHER ZONE 408... * THUNDERSTORMS...THUNDERSTORMS ARE POSSIBLE MONDAY AFTERNOON AND EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FIRE WEATHER WATCH MEANS THAT CRITICAL FIRE WEATHER CONDITIONS ARE FORECAST TO OCCUR. LISTEN FOR LATER FORECASTS AND POSSIBLE RED FLAG WARNINGS. && $$ L
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Boise, ID wrote its last area forecast discussion before this red flag warning went out at Jul 7, 9:29 AM MDT, 3 hours 7 minutes earlier.
Area forecast discussion, Jul 7, 9:29 AM MDT, 3 hours 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BOISE ID
929 AM MDT SAT JUL 7 2012
.DISCUSSION...CENTRAL CONUS RIDGE WILL CONTINUE ITS WESTWARD
EXPANSION TODAY. RISING HEIGHTS AND THICKNESSES WILL ALLOW
TEMPERATURES TO HEAT UP ONCE AGAIN. AS OF 9 AM MDT...BOISE WAS
RUNNING 7 DEGREES WARMER THAN FRIDAY MORNING/S VALUES...WHICH
INCREASES CONFIDENCE THAT 100 F WILL BE REACHED OR SURPASSED
TODAY. ONLY HINDERANCE TO TODAY/S SURFACE WARMING WILL BE
CONVECTIVE CLOUD COVER AS AFTERNOON THUNDERSTORMS WILL REDEVELOP
ACROSS PORTIONS OF THE FORECAST AREA. MINOR UPDATE TO INCREASE
AFTERNOON TEMPERATURES AND COVERAGE OF AFTERNOON THUNDERSTORMS.
&&
.AVIATION...VFR. EXPECT ISOLATED AFTERNOON AND EVENING
THUNDERSTORMS TODAY AND SUNDAY...MAINLY OVER THE HIGHER TERRAIN.
SURFACE WINDS WILL BE LIGHT EXCEPT GUSTY NEAR THUNDERSTORMS. WINDS
ALOFT WILL BE SOUTHERLY AROUND 10 KTS UP TO 10K FEET MSL.
&&
.PREV DISCUSSION...
SHORT TERM...INCREASINGLY HOT WX THROUGH MONDAY AS H5 HEIGHTS
CONTINUE TO RISE DUE TO STEADY WWD RETROGRESSION OF MAIN UPPER
HIGH. MONSOON MOISTURE CONTINUES TO STREAM NORTH AND TOGETHER
WITH HEAT AND INSTABILITY WILL AGAIN GENERATE AFTERNOON AND EVENING
THUNDERSTORMS BOTH TODAY AND SUNDAY...GENERALLY ENDING LAST IN BAKER
COUNTY BOTH DAYS. THUNDERSTORMS WILL FEATURE MAINLY WIND AND
LIGHTNING ...RAIN WILL BE GENERALLY SPARSE. CONVECTIVE DEBRIS
AND RELATIVELY HIGH DEW POINTS AT NIGHT WILL KEEP MIN TEMPS QUITE
WARM...A FEW PLACES IN THE TREASURE VALLEY STAYING ABOVE 70F ALL
NIGHT.
LONG TERM...SUNDAY NIGHT THROUGH FRIDAY...LATEST MODEL RUNS
CONTINUE THE TREND OF AN UPPER LEVEL RIDGE OVER THE INTERMOUNTAIN
WEST THROUGH MOST OF THE EXTENDED PERIOD. MONSOON MOISTURE UNDER
THE RIDGE COMBINED WITH STRONG SURFACE HEATING AND WEAK SHORT WAVES
MOVING THROUGH THE FLOW WILL BRING ISOLATED AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS TO THE REGION. TEMPERATURES MONDAY
THROUGH WEDNESDAY WILL BE 10 TO 15 DEGREES ABOVE NORMAL WITH HIGH
TEMPERATURES IN THE SNAKE RIVER VALLEY INTO THE TRIPLE DIGITS.
THURSDAY AND FRIDAY MODELS STILL TRYING TO BREAK DOWN THE RIDGE AS
AN UPPER LEVEL TROUGH MOVES INTO THE WEST COAST. FORECASTER
CONFIDENCE IS LOW AND THINK THAT THE RIDGE IS STRONG ENOUGH THAT
THIS TROUGH WILL WEAKEN AND RIDE UP OVER THE TOP OF THE RIDGE. FOR
NOW WILL GO WITH THIS TREND AND COOL MAX TEMPERATURES TO 5 TO 10
DEGREES ABOVE NORMAL WITH A MENTION OF AFTERNOON AND EVENING SHOWERS
AND THUNDERSTORMS...BUT IF THE TROUGH DOES COME IN THEN TEMPERATURES
WILL NEED TO BE COOLED EVEN MORE AND MAY NEED TO INCREASE POPS.
&&
.BOI WATCHES/WARNINGS/ADVISORIES...
ID...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING IDZ418-
419.
OR...RED FLAG WARNING FROM NOON TODAY TO 9 PM MDT THIS EVENING ORZ637.
&&
WEATHER.GOV/BOISE
DISCUSSION...MT
AVIATION.....JT
PREV SHORT TERM...LC
PREV LONG TERM....JAHazardous weather outlook, Jul 7, 5:51 AM MDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BOISE ID 551 AM MDT SAT JUL 7 2012 IDZ011>016-028>030-033-ORZ061>064-081200- WEST CENTRAL MOUNTAINS-LOWER TREASURE VALLEY ID-BOISE MOUNTAINS- UPPER TREASURE VALLEY-SOUTHWEST HIGHLANDS-WESTERN MAGIC VALLEY- CAMAS PRAIRIE-OWYHEE MOUNTAINS-SOUTHERN TWIN FALLS COUNTY- UPPER WEISER RIVER-HARNEY COUNTY-BAKER COUNTY-MALHEUR COUNTY- LOWER TREASURE VALLEY OR- 551 AM MDT SAT JUL 7 2012 /451 AM PDT SAT JUL 7 2012/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL IDAHO...SOUTHWEST IDAHO...WEST CENTRAL IDAHO...NORTHEAST OREGON AND SOUTHEAST OREGON. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Boise, ID issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 6, 7:01 PM MDT | Special Weather Statement | BOI | 59 min | |
| Jul 7, 5:24 PM MDT | Special Weather Statement | BOI | Ada | 21 min |
Nearby
Red Flag Warnings in Idaho, 2012Red Flag Warnings in Oregon, 2012Every red flag warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.